Ask an expert
Question

19 Apr 2006

antidepressant and multivitamins
Dear CS,
Can one take antidepresant and multivitmins(spirulina/biostrath).I have been taking prohexal(20mg) for two months now but I still experience fatigue.I was thinking maybe I should take spirulina...Can one do that?Thanks
Answer 331 views
Expert
CyberShrink
cybershrink

01 Jan 0001

The problem with the herbal and other stuff marketed as "supplements" is that they evade the requirements of registration as a drug, which would entail proper testing to prove that they were effective and safe, and such testing would usually include checking the effects of combinations with other meds. So this hasn't happened with spirulina and similar stuff. Vitamins as such, in normal doses, ought not to cause problems in combination with antidepressants. have you tried adding exercise to your program, to help with the fatugue ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.